Estimates for the $$\bar \partial $$ -Neumann problem in pseudoconvex domains of finite type in C^{2}problem in pseudoconvex domains of finite type in C^{2}

D. -C. Chang University of Maryland, College Park, MD, USA A. Nagel University of Wisconsin, Madison, WI, USA E. M. Stein Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331766

Acta Mathematica, 169, (1), 153-228, 1989.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 249 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{d.1989estimates,
  title={Estimates for the $$\bar \partial $$ -Neumann problem in pseudoconvex domains of finite type in C^{2}problem in pseudoconvex domains of finite type in C^{2}},
  author={D. -C. Chang, A. Nagel, and E. M. Stein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318760232475},
  booktitle={Acta Mathematica},
  volume={169},
  number={1},
  pages={153-228},
  year={1989},
}
D. -C. Chang, A. Nagel, and E. M. Stein. Estimates for the $$\bar \partial $$ -Neumann problem in pseudoconvex domains of finite type in C^{2}problem in pseudoconvex domains of finite type in C^{2}. 1989. Vol. 169. In Acta Mathematica. pp.153-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318760232475.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved